MAUDE Adverse Event Report: ALCON RESEARCH, LLC AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION; ACCESSORIES, SOFT LENS PRODUCTS

ALCON RESEARCH, LLC AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION; ACCESSORIES, SOFT LENS PRODUCTS
Catalog Number 0003630039
Medical Device Problem Codes Product Quality Problem (1506); Improper Chemical Reaction (2952); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Burning Sensation (2146); Caustic/Chemical Burns (2549); Eye Irritation (4803)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3., h.6.: the complaint sample has not returned for evaluation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
As initially reported by a non-healthcare professional, stating that the consumer experienced repeated chemical burns, eye injury, severe burning, and discomfort after wearing contact lenses in both eyes, despite strictly following all directions for use with the lens care solution.Although the product has been trusted for decades, the consumer stated that recent failures are unacceptable and dangerous, noting that the disc does not function properly and that these issues have disrupted daily activities.The problem occurred multiple times across several cases.At the time of reporting, no medical intervention had been sought.The current status of the consumer¿s eye was symptoms continuing at the time of this report.Additional information has been requested but not yet received.
 
Event or Problem Description
As initially reported by a non-healthcare professional, stating that the consumer experienced repeated chemical burns, eye injury, severe burning, and discomfort after wearing contact lenses in both eyes, despite strictly following all directions for use with the lens care solution.Although the product has been trusted for decades, the consumer stated that recent failures are unacceptable and dangerous, noting that the disc does not function properly and that these issues have disrupted daily activities.The problem occurred multiple times across several cases.At the time of reporting, no medical intervention had been sought.The current status of the consumer¿s eye was symptoms continuing at the time of this report.Additional information has been requested but not yet received.Upon follow up information it was reported that consumer experienced issues after the change in the new lens case design.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is:(b)(4).
 
Additional Manufacturer Narrative
H.3., h.6.: the actual complaint product was not returned for evaluation.The device history record and sterilization record for this lot have been reviewed and found to be in compliance.A trend related investigation was performed; no trend could be identified.There was no nonconformity or deviations during the manufacturing process which related to the nature of the complaint.The root cause could not be determined.The manufacturer internal reference number is: (b)(4).

Brand Name
AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION
Common Device Name
ACCESSORIES, SOFT LENS PRODUCTS
Manufacturer (Section D)
ALCON RESEARCH, LLC
6201 south freeway
fort worth TX 76134
Manufacturer (Section G)
ALCON RESEARCH, LLC
6201 south freeway
fort worth TX 76134
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23894751
Report Number1610287-2025-00033
Device Sequence Number5330181
Product Code LPN
UDI-Device Identifier00300650363396
UDI-Public(01)00300650363396(17)270531(11)250624(10)12W1T
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number0003630039
Device Lot Number12W1T
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/13/2025
Supplement Date Received by Manufacturer01/17/2026
02/06/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/23/2026
02/17/2026
Date Device Manufactured06/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale